# SDR VNAA202412240027

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Jackscrew
- Part number: AV67023173002
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182713 DISCREPANCY: THE RH HSTAB SCREWJACK FITTING HAS GOUGE DAMAGE CORRECTIVE ACTION: PERFORMED REPAIR IAW MHIRJ REO 670-55-11-405 REV-- DATED 2024-09-09      AV670-23173-002
